# SDR CA991208086

- Difficulty date: November 19, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Dhav DHC6300
- Engine: Pwa PT6A34
- Propeller: Hartzl HCB3TN3
- System (JASC): 6114 · Propeller Hub Section
- Part: Bearing
- Part number: 57A18517
- Condition: Corroded
- Location: Prop Hub
- Component: Hartzl, HCB3TN3DY
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) CORROSION FOUND ON ALL THREE BLADE THRUST BEARINGS IN HUB AREA.
